Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is sweating a side effect of octagam?

Premium Questions

Dr.  Shanthi.E MD

hi, i am on octagam for myasthenia gravis , i am having dizzy spells, its like my head floats in the night i have had the rooom spin. is this from the drip thank you XXXXXXX kapp i do take atacand for high ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr.  Parth MD

Hi. I have CVID along with Ankylosing Spondylitis and Psoriatic arthritis . I'm due for Octagam infusion next Monday but I'm experiencing flushed skin..my left ear is red as a beet and hot, random itchy ... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr. Ramesh Kumar MD

which have disappeared since losing 92 pounds from Mestinon. I was on IVIG Octagam and they took me off ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr. Shruti Rijhwani MD

I am on 8 mg of Suboxone a day and have found that I feel very hot and sometimes have sweats unless the temp is about 70 degrees. Is this a side effect? ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Shruti Rijhwani MD

I am on 6 x 5 mg endone daily for CREST an auto immune disease and I have developed night sweating after using endone without this side effect. for 12 mths. Can endone be the cause? ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)

Public Forum Discussions

Dr.  Vaddadi Suresh MD

I take Octagam once a month now, but I ve been taking it since August of 2013. Since then I ve had problems with my speech. At first it was just later in the day, now it s as soon as I get up. I ve had ... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.       Harry Maheshwari MD

I have been receiving treatment for multifocal motor neuropathy, have been getting octagam for five days this last three months, about a month ago I have started to get pulsating ringing in in my left ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.  Venkatesh S Pai MD

Hi , my conditions are C.I.D.P and lupus I have been having infusions of intragam for 9 yrs and have been changedq to octagam for the last 6 months, these are monthly infusions the last couple ... View answer

Answered by : Dr. Venkatesh S Pai ( Rheumatologist)
Dr. Tushar Kanti Biswas MD

ideas? At one point my toes were cramping as well but they are not any more. Could these be side effects ... cramps, night sweats, cough. Now I don t have a fever but I have a lung infection with... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Kumar Abhishek MD

for tiredness (caffeine withdrawl) but is having sweats a known side effect of taking Paracetamol regularly ...) for about a week now, but have started to get the sweats and feeling tired, I am... View answer

Answered by : Dr. Kumar Abhishek ( General & Family Physician)